Skip to Content

If you stop taking Nexium could it cause stomach pain?

Question is Closed
Report Favorite

Answers (1)

24 Oct 2010

Stopping Nexium shouldn't be the cause of stomach pains, unless your symptoms of heartburn/GERD are coming back.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How do I Stop Taking (wean off) Nexium?

I've been taking Nexium for 3 months. Do I have to wean off the medication or can I stop suddenly.

1 answer 12 Mar 2010

Can you take antacids while on nexium?

I have been taking nexium for 9 years now. In the past couple weeks I have experienced much gastrol discomfort especially flatulence and this seems ...

3 answers 16 Mar 2012

Tapazole - Please describe stomach pain side effect?

I started Methimazole about a week ago and am having stomach pain as mid epigastric pain one would have with GERD, but I am also on Nexium and this ...

1 answer 10 Jun 2013

Can I stop taking pantoprozale after 6 weeks?

I started taking pantoprazale 6 weeks ago, having stomach pain and other side effects and want to stop. Pharmacist said to just stop taking it but is ...

2 answers 15 Dec 2013

For how long I can use Nexium (24 hr heartburn) - Is it correct if I take one capsule a day ?

I was on NEXIUM 40 mg for last 7 years because of ulcers on my stomach, 5 month ago Doctor relied me from nexium with explanation that my body is ...

1 answer 26 Jan 2015